Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 45, NWS Jacksonville, FL

May 19, 2016Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2016, 2:53 PM EDT for Camden County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2016, 2:53 PM EDT (18:53 UTC)
Expired
May 19, 2016, 3:45 PM EDT
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Camden County, GA

The radar

The Jacksonville radar (KJAX), 61 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1273 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

419 
WUUS52 KJAX 191853
SVRJAX
GAC039-191945-
/O.NEW.KJAX.SV.W.0045.160519T1853Z-160519T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT THU MAY 19 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 345 PM EDT

* AT 253 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WOODBINE...
  MOVING EAST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CUMBERLAND ISLAND AND DOVER BLUFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3083 8142 3091 8166 3105 8161 3104 8148
      3103 8148 3104 8147 3103 8147 3104 8146
      3104 8143 3101 8143 3103 8141 3103 8138
TIME...MOT...LOC 1853Z 283DEG 6KT 3095 8161 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:42 AM EDT, 4 hours 11 minutes earlier.

Area forecast discussion, May 19, 10:42 AM EDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1042 AM EDT THU MAY 19 2016

.UPDATE...
The very moist atmosphere over the region allowed low clouds to
quickly develop after sunrise this morning near the Atlantic coast
and across Southeast Georgia. This has delayed heating a bit but a
few extra breaks in the clouds by early afternoon will allow temps
to climb into the 80s.

The morning sounding showed a moist and unstable airmass which
will be supportive of scattered to numerous storms this
afternoon. The highest concentration of storms is expected along
the I-95 corridor mid to late this afternoon and also across
inland southeast Georgia late this afternoon into this evening.

A broad surface trough just upstream will become more oriented
west to east across southern Georgia this afternoon. Ongoing
numerous storms along this boundary will eventually move into
southeast Georgia by late this afternoon and continue into this
evening as they move southeast towards the Jacksonville area
during the evening hours. Isolated strong storms will be possible
late this afternoon into this evening with strong gusty winds and
locally heavy downpours being the main concerns.

&&

.AVIATION...
MVFR ceilings this morning will mostly lift to VFR levels by noon.
Storms will increase in coverage this afternoon, becoming
scattered to numerous along the I-95 corridor and across most of
southeast Georgia. Timing this activity at each terminal remains
difficult and we will continue to maintain vcts this afternoon
until we can get a better handle on the exact timing of this
activity. Look for amendments by early afternoon. The strongest
storms will be capable of brief ifr conditions in heavy rain.

&&

.MARINE...
Southeast winds around 10 knots Today with seas of 2 to 3 feet.
Storms will increase in coverage this afternoon with increased
winds/seas in and near storms.

RIP CURRENTS: Low Risk.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  69  86  70 /  70  50  70  80
SSI  80  72  83  72 /  40  60  50  70
JAX  86  69  88  71 /  60  50  60  60
SGJ  83  72  86  72 /  50  30  60  50
GNV  88  69  89  70 /  50  10  60  50
OCF  88  70  89  70 /  40  10  60  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Shuler/Shashy/Combs
Hazardous weather outlook, May 19, 4:10 AM EDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EDT THU MAY 19 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-200745-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
410 AM EDT THU MAY 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
THE REGION THIS AFTERNOON INTO THE EARLY EVENING. A FEW STORMS
MAY BECOME STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH
MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING.
A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT NEEDED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 19, 2:12 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT THU MAY 19 2016

GAZ150>152-191900-
BRANTLEY GA-PIERCE GA-WARE GA-
212 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE...PIERCE AND WEST
CENTRAL BRANTLEY COUNTIES UNTIL 300 PM EDT...

AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOGGY BAY...OR 7 MILES SOUTHWEST OF WAYCROSS...MOVING NORTHEAST AT 30
MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...BLACKSHEAR...PATTERSON...BRISTOL...BRAGANZA...MANOR...FORT
MUDGE...HICKOX...BOGGY BAY AND NEEDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3101 8253 3111 8262 3148 8219 3114 8197
TIME...MOT...LOC 1812Z 234DEG 28KT 3114 8246

NELSON
Special weather statement, May 19, 2:15 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT THU MAY 19 2016

GAZ136-152>154-191900-
WAYNE GA-INLAND GLYNN GA-BRANTLEY GA-COASTAL GLYNN GA-
215 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES UNTIL 300 PM EDT...

AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAYNESVILLE...OR 10 MILES NORTHEAST OF NAHUNTA...MOVING EAST AT 20 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...DOCK JUNCTION...WAYNESVILLE...EVERETT...THALMANN...RAYBON...
ATKINSON...MOUNT PLEASANT AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3113 8151 3123 8201 3143 8194 3151 8166
      3149 8164 3148 8162 3147 8161 3145 8163
      3144 8161 3142 8160 3139 8157 3138 8155
      3138 8154 3135 8150
TIME...MOT...LOC 1815Z 275DEG 16KT 3130 8184

NELSON
Special weather statement, May 19, 2:25 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT THU MAY 19 2016

GAZ132-191915-
COFFEE GA-
225 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COFFEE COUNTY UNTIL 315
PM EDT...

AT 225 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AMBROSE...MOVING EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BROXTON...AMBROSE...PRIDGEN AND WEST GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3161 8305 3162 8304 3162 8303 3163 8303
      3163 8301 3166 8301 3166 8300 3172 8299
      3170 8284 3167 8283 3167 8271 3142 8273
      3157 8306 3161 8306
TIME...MOT...LOC 1825Z 281DEG 18KT 3161 8298

NELSON
Special weather statement, May 19, 2:38 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT THU MAY 19 2016

FLZ033-191930-
ST. JOHNS FL-
238 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS COUNTY UNTIL 330 PM
EDT...

AT 238 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR PICOLATA TO HASTINGS. MOVEMENT WAS
NORTHEAST AT 20 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...GREEN COVE SPRINGS...HASTINGS...WORLD GOLF VILLAGE...
SAINT AUGUSTINE BEACH...VILANO BEACH...SAINT AUGUSTINE SHORES...NOCATEE...
DURBIN...SAINT AUGUSTINE SOUTH...PALM VALLEY...BUTLER BEACH...SOUTH PONTE
VEDRA...CRESCENT BEACH...SAWGRASS...PICOLATA...GUANA RIVER STATE PARK...
DUPONT CENTER...ANASTASIA AND SPUDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2962 8139 2962 8152 2976 8153 2980 8157
      2988 8160 2996 8160 3000 8166 3002 8167
      3011 8154 3011 8144 3017 8144 3023 8134
      2980 8119 2969 8117
TIME...MOT...LOC 1838Z 224DEG 16KT 2995 8156 2970 8152

HESS
Special weather statement, May 19, 2:44 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 PM EDT THU MAY 19 2016

FLZ020>022-191930-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
244 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA...NORTHEASTERN
SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 330 PM EDT...

AT 244 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUWANNEE SPRINGS...MOVING EAST AT 25 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JASPER...WHITE SPRINGS...SUWANNEE SPRINGS...BELMONT AND SUWANNEE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3054 8302 3058 8246 3024 8246 3036 8302
TIME...MOT...LOC 1844Z 271DEG 23KT 3045 8294

HESS
Special weather statement, May 19, 2:48 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT THU MAY 19 2016

FLZ037-040-191930-
MARION FL-PUTNAM FL-
248 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM AND
NORTHEASTERN MARION COUNTIES UNTIL 330 PM EDT...

AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ORANGE SPRINGS...OR 7 MILES NORTH OF FORT MCCOY...MOVING EAST AT 15
MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FORT MCCOY...SALT SPRINGS...LAKE DELANCY...ORANGE SPRINGS AND HOG
VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2937 8206 2955 8206 2961 8171 2934 8169
TIME...MOT...LOC 1848Z 267DEG 12KT 2947 8198

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 12:33 PM EDTAreal Flood AdvisoryJAXAppling, Jeff Davis117 min
May 19, 12:36 PM EDTSpecial Weather StatementJAXAppling24 min
May 19, 12:44 PM EDTSpecial Weather StatementJAXAppling16 min
May 19, 12:57 PM EDTSpecial Weather StatementJAXAppling33 min
May 19, 1:37 PM EDTSpecial Weather StatementJAXWayne53 min
May 19, 1:40 PM EDTSpecial Weather StatementJAXBrantley50 min
May 19, 2:12 PM EDTSpecial Weather StatementJAXPierce, Ware48 min
May 19, 2:15 PM EDTSpecial Weather StatementJAXBrantley45 min
May 19, 2:21 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne39 min
May 19, 2:25 PM EDTSpecial Weather StatementJAXCoffee50 min
May 19, 2:47 PM EDTSevere Thunderstorm WarningJAXCoffee43 min
May 19, 2:58 PM EDTSpecial Weather StatementJAXGlynn32 min
May 19, 3:08 PM EDTSevere Thunderstorm WarningJAXGlynn37 min
May 19, 3:13 PM EDTSpecial Weather StatementJAXCharlton32 min
May 19, 3:18 PM EDTTornado WarningJAXCamden27 min
May 19, 3:31 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton44 min
May 19, 3:41 PM EDTSpecial Weather StatementJAXCoffee49 min
May 19, 3:45 PM EDTTornado WarningJAXCamden13 min
May 19, 3:55 PM EDTSpecial Weather StatementJAXBacon50 min
May 19, 4:02 PM EDTSevere Thunderstorm WarningJAXCamden43 min
May 19, 4:18 PM EDTSpecial Weather StatementJAXWare42 min
May 19, 4:25 PM EDTSevere Thunderstorm WarningJAXAtkinson, Ware19 min
May 19, 4:52 PM EDTAreal Flood AdvisoryJAXAtkinson, Ware113 min
May 19, 4:59 PM EDTSpecial Weather StatementJAXWare46 min
May 19, 5:09 PM EDTAreal Flood AdvisoryJAXCamden, Charlton, Glynn3 hr
May 19, 5:16 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Ware59 min
May 19, 5:30 PM EDTSpecial Weather StatementJAXBrantley, Charlton, Clinch45 min
May 19, 5:42 PM EDTAreal Flood AdvisoryJAXBrantley63 min
May 19, 5:50 PM EDTSpecial Weather StatementJAXEchols40 min
May 19, 6:14 PM EDTSpecial Weather StatementJAXCharlton46 min
May 19, 6:34 PM EDTSpecial Weather StatementJAXEchols41 min
May 19, 7:08 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.